Carregant...
Carregant...

Vés al contingut (premeu Retorn)

International journal for numerical methods in engineering

Total activitats: 180
Títol addicional
Wiley Online Library e-journals
ISSN
0029-5981 Obrir en finestra nova
Publicació / Producció
New York : John Wiley & Sons, 199?-
Editorial
John Wiley & Sons
URL
http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1097-0207 Obrir en finestra nova

Producció científica

1 a 50 de 180 resultats
 
  • Monitoring a PGD solver for parametric power flow problems with goal-oriented error assessment

     Garcia, R.; Borzacchiello, D.; Chinesta, F.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 111, num. 6, p. 529-552
    DOI: 10.1002/nme.5470
    Data de publicació: 2017-08
    Article en revista
  • A semi-analytical scheme for highly oscillatory integrals over tetrahedra

     Hospital-Bravo, R.; Sarrate, J.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 111, num. 8, p. 703-723
    DOI: 10.1002/nme.5474
    Data de publicació: 2017-08
    Article en revista
  • Interpolation with restrictions between finite element meshes for flow problems in an ALE setting

     Pont-Ribas, A.; Codina, R.; Baiges, J.
    International journal for numerical methods in engineering
    Vol. 110, num. 13, p. 1203-1226
    DOI: 10.1002/nme.5444
    Data de publicació: 2017-06
    Article en revista
  • Simulation of two- and three-dimensional viscoplastic flows using adaptive mesh refinement

     Cotela, J.; Rossi, R.; Larese, A.
    International journal for numerical methods in engineering
    DOI: 10.1002/nme.5574
    Data de publicació: 2017-05-26
    Article en revista
  • Enhanced goal-oriented error assessment and computational strategies in adaptive reduced basis solver for stochastic problems

     Serafin, K.; Magnain, B.; Florentin, E.; Pares, N.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 110, num. 5, p. 440-466
    DOI: 10.1002/nme.5363
    Data de publicació: 2017-05-04
    Article en revista
  • Computational material design for acoustic cloaking

     Mendez, C.; Podestá, J.; Lloberas-Valls, O.; Toro, S.; Huespe, A.; Oliver, J.
    International journal for numerical methods in engineering
    p. 1-36
    DOI: 10.1002/nme.5560
    Data de publicació: 2017-04
    Article en revista
  • Proper generalized decomposition solution of the parameterized Helmholtz problem: application to inverse geophysical problems

     Signorini, M.; Zlotnik, S.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 109, num. 8, p. 1085-1102
    DOI: 10.1002/nme.5313
    Data de publicació: 2017-02
    Article en revista
  • Vademecum-based GFEM (V-GFEM): optimal enrichment for transient problems

     Canales, D.; Leygue, A.; Chinesta Soria, Francisco; González, D.; Cueto, E.; Feulvarch, E.; Bergheau, J.; Huerta, A.
    International journal for numerical methods in engineering
    Vol. 108, num. 9, p. 971-989
    DOI: 10.1002/nme.5240
    Data de publicació: 2016-11
    Article en revista
  • Velocity-based formulations for standard and quasi-incompressible hypoelastic-plastic solids

     Franci, A.; Oñate, E.; Carbonell, J.M.
    International journal for numerical methods in engineering
    Vol. 107, num. 11, p. 970-990
    DOI: 10.1002/nme.5205
    Data de publicació: 2016-09
    Article en revista
  • The particle finite element method (PFEM) in thermo-mechanical problems  Accés obert

     Rodríguez, J.; Carbonell, J.M.; Cante, J.C.; Oliver, J.
    International journal for numerical methods in engineering
    Vol. 107, num. 9, p. 733-785
    DOI: 10.1002/nme.5186
    Data de publicació: 2016-08
    Article en revista
    Accés al text complet
  • A distortion measure to validate and generate curved high-order meshes on CAD surfaces with independence of parameterization

     Gargallo, A.; Roca, X.; Peraire, J.; Sarrate, J.
    International journal for numerical methods in engineering
    Vol. 106, num. 13, p. 1100-1130
    DOI: 10.1002/nme.5162
    Data de publicació: 2016-06
    Article en revista
  • A generalized finite-strain damage model for quasi-incompressible hyperelasticity using hybrid formulation  Accés obert

     Comellas, E.; Bellomo, F.; Oller, S.
    International journal for numerical methods in engineering
    Vol. 105, num. 10, p. 781-800
    DOI: 10.1002/nme.5118
    Data de publicació: 2016-03
    Article en revista
    Accés al text complet
  • Segregated Runge-Kutta methods for the incompressible Navier-Stokes equations  Accés obert

     Colomés, O.; Badia, S.
    International journal for numerical methods in engineering
    Vol. 105, num. 5, p. 372-400
    DOI: 10.1002/nme.4987
    Data de publicació: 2016-02-03
    Article en revista
    Accés al text complet
  • Implementation of a generalized exponential basis functions method for linear and non-linear problems  Accés obert

     Mossaiby, F.; Ghaderian, M.; Rossi, R.
    International journal for numerical methods in engineering
    Vol. 105, p. 221-240
    DOI: 10.1002/nme.4985
    Data de publicació: 2016-01-20
    Article en revista
    Accés al text complet
  • Weak imposition of essential boundary conditions in the finite element approximation of elliptic problems with non-matching meshes  Accés obert

     Codina, R.; Baiges, J.
    International journal for numerical methods in engineering
    Vol. 104, num. 7, p. 624-654
    DOI: 10.1002/nme.4815
    Data de publicació: 2015-11
    Article en revista
    Accés al text complet
  • A three-field stabilized finite element method for fluid-structure interaction: elastic solid and rigid body limit

     Hachem, E.; Feghali, S.; Coupez, T.; Codina, R.
    International journal for numerical methods in engineering
    Vol. 104, num. 7, p. 566-584
    DOI: 10.1002/nme.4972
    Data de publicació: 2015-11
    Article en revista
  • Proper generalized decomposition of a geometrically parametrized heat problem with geophysical applications  Accés obert

     Zlotnik, S.; Diez, P.; Modesto, D.; Huerta, A.
    International journal for numerical methods in engineering
    Vol. 103, num. 10, p. 737-758
    DOI: 10.1002/nme.4909
    Data de publicació: 2015-09-07
    Article en revista
    Accés al text complet
  • Optimization of a regularized distortion measure to generate curved high-order unstructured tetrahedral meshes  Accés obert

     Gargallo, A.; Roca, X.; Peraire, J.; Sarrate, J.
    International journal for numerical methods in engineering
    Vol. 103, num. 5, p. 342-363
    DOI: 10.1002/nme.4888
    Data de publicació: 2015-08-03
    Article en revista
    Accés al text complet
  • Real-time monitoring of thermal processes by reduced order modeling  Accés obert

     Aguado, J.V.; Huerta, A.; Chinesta, F.; Cueto, E.
    International journal for numerical methods in engineering
    Vol. 102, num. 5, p. 991-1017
    DOI: 10.1002/nme.4784
    Data de publicació: 2015-05-04
    Article en revista
    Accés al text complet
  • Simulating curvilinear crack propagation in two dimensions with universal meshes

     Rangarajan, R.; Hunsweck, M.; Shen, Y.; Lew, A.; Chiaramonte, M.
    International journal for numerical methods in engineering
    Vol. 102, num. Tribute to Ted Belytschko, p. 632-670
    DOI: 10.1002/nme.4731
    Data de publicació: 2015-04-20
    Article en revista
  • Phase-field modeling and simulation of fracture in brittle materials with strongly anisotropic surface energy  Accés obert

     Li, B.; Peco, C.; Millán, D.; Arias, I.; Arroyo, M.
    International journal for numerical methods in engineering
    Vol. 102, num. 3-4, p. 711-727
    DOI: 10.1002/nme.4726
    Data de publicació: 2015-04-20
    Article en revista
    Accés al text complet
  • On the effect of the bulk tangent matrix in partitioned solution schemes for nearly incompressible fluids  Accés obert

     Franci, A.; Oñate, E.; Carbonell, J.M.
    International journal for numerical methods in engineering
    Vol. 102, num. 3-4, p. 257-277
    DOI: 10.1002/nme.4839
    Data de publicació: 2015-04
    Article en revista
    Accés al text complet
  • The effects of element shape on the critical time step in explicit time integrators for elasto-dynamics  Accés obert

     Askes, H.; Rodriguez-Ferran, A.; Hetherington, J.
    International journal for numerical methods in engineering
    Vol. 101, num. 11, p. 809-824
    DOI: 10.1002/nme.4819
    Data de publicació: 2015-03-16
    Article en revista
    Accés al text complet
  • Parameter-free, weak imposition of Dirichlet boundary conditions and coupling of trimmed and non-conforming patches  Accés obert

     Kollmannsberger, S.; Oezcan, A.; Baiges, J.; Ruess, M.; Rank, E.; Reali, A.
    International journal for numerical methods in engineering
    Vol. 101, num. 9, p. 670-699
    DOI: 10.1002/nme.4817
    Data de publicació: 2015-03-02
    Article en revista
    Accés al text complet
  • A medial-axis-based model for propagating cracks in a regularised bulk  Accés obert

     Tamayo, E.; Rodriguez-Ferran, A.
    International journal for numerical methods in engineering
    Vol. 101, num. 7, p. 489-520
    DOI: 10.1002/nme.4757
    Data de publicació: 2015-02-17
    Article en revista
    Accés al text complet
  • Optimal penalty stiffness values of concurrent 2D elastic interface elements leading to accurate stress tractions

     Ciancio, D.; Carol, I.; Castellazzi, G.
    International journal for numerical methods in engineering
    Vol. 98, num. 5, p. 344-370
    DOI: 10.1002/nme.4633
    Data de publicació: 2014-05
    Article en revista
  • A two-scale failure model for heterogeneous materials: numerical implementation based on the finite element method  Accés obert

     Toro, S.; Sánchez, P.; Huespe, A.; Giusti, S.; Blanco, P.; Feijóo, R.
    International journal for numerical methods in engineering
    Vol. 97, num. 5, p. 313-351
    DOI: 10.1002/nme.4576
    Data de publicació: 2014-02
    Article en revista
    Accés al text complet
  • A stable XFEM formulation for multi-phase problems enforcing the accuracy of the fluxes through Lagrange multipliers  Accés obert

     Diez, P.; Cottereau, R.; Zlotnik, S.
    International journal for numerical methods in engineering
    Vol. 96, num. 5, p. 303-322
    DOI: 10.1002/nme.4554
    Data de publicació: 2013-11-02
    Article en revista
    Accés al text complet
  • A stable extended FEM formulation for multi-phase problems enforcing the accuracy of the fluxes through Lagrange multipliers

     Diez, P.; Cottereau, R.; Zlotnik, S.
    International journal for numerical methods in engineering
    Vol. 96, num. 5, p. 303-322
    DOI: 10.1002/nme.4554
    Data de publicació: 2013-11
    Article en revista
  • Enhanced balancing Neumann-Neumann preconditioning in computational fluid and solid mechanics

     Badia, S.; Martín, A. F.; Principe, J.
    International journal for numerical methods in engineering
    Vol. 96, num. 4, p. 203-230
    DOI: 10.1002/nme.4541
    Data de publicació: 2013-10
    Article en revista
  • Modal-based goal-oriented error assessment for timeline-dependent quantities in transient dynamics

     Verdugo, F.; Pares, N.; Diez, P.
    International journal for numerical methods in engineering
    Vol. 95, num. 8, p. 685-720
    DOI: 10.1002/nme.4538
    Data de publicació: 2013-08-24
    Article en revista
  • Immersed stress method for fluid-structure interaction using anisotropic mesh adaptation

     Hachem, E.; Feghali, S.; Codina, R.; Coupez, T.
    International journal for numerical methods in engineering
    Vol. 94, num. 9, p. 805-825
    DOI: 10.1002/nme.4481
    Data de publicació: 2013-06
    Article en revista
  • Streamline upwind/Petrov–Galerkin-based stabilization of proper generalized decompositions for high-dimensional advection–diffusion equations

     González, D.; Cueto, E.; Chinesta, F.; Diez, P.; Huerta, A.
    International journal for numerical methods in engineering
    Vol. 94, num. 13, p. 1216-1232
    DOI: 10.1002/nme.4493
    Data de publicació: 2013-06
    Article en revista
  • A four-noded quadrilateral element for composite laminated plates/shells using the refined zigzag theory

     Eijo, A.; Oñate, E.; Oller, S.
    International journal for numerical methods in engineering
    Vol. 95, num. 8, p. 631-660
    DOI: 10.1002/nme.4503
    Data de publicació: 2013-05-20
    Article en revista
  • Second order convex maximum entropy approximants with applications to high order PDE  Accés obert

     Rosolen, A.; Millán, D.; Arroyo, M.
    International journal for numerical methods in engineering
    Vol. 94, num. 2, p. 150-182
    DOI: 10.1002/nme.4443
    Data de publicació: 2013-04-13
    Article en revista
    Accés al text complet
  • Second-order convex maximum entropy approximants with applications to high-order PDE

     Rosolen, A.; Millán, D.; Arroyo, M.
    International journal for numerical methods in engineering
    Vol. 94, num. 2, p. 150-182
    DOI: 10.1002/nme.4443
    Data de publicació: 2013-04-13
    Article en revista
  • The bipenalty method for arbitrary multipoint constraints  Accés obert

     Hetherington, J.; Rodriguez-Ferran, A.; Askes, H.
    International journal for numerical methods in engineering
    Vol. 93, num. 5, p. 465-482
    DOI: 10.1002/nme.4389
    Data de publicació: 2013-02-03
    Article en revista
    Accés al text complet
  • Computable exact bounds for linear outputs from stabilized solutions of the advection-diffusion-reaction equation  Accés obert

     Pares, N.; Diez, P.; Huerta, A.
    International journal for numerical methods in engineering
    Vol. 93, num. 5, p. 483-509
    DOI: 10.1002/nme.4396
    Data de publicació: 2013-02-01
    Article en revista
    Accés al text complet
  • A variational multiscale method with subscales on the element boundaries for the Helmholtz equation

     Baiges, J.; Codina, R.
    International journal for numerical methods in engineering
    Vol. 93, num. 6, p. 664-684
    DOI: 10.1002/nme.4406
    Data de publicació: 2013-02
    Article en revista
  • Nonlinear manifold learning for meshfree finite deformation thin shell analysis  Accés obert

     Millán, D.; Arroyo, M.; Rosolen, A.M.
    International journal for numerical methods in engineering
    Vol. 93, num. 7, p. 685-713
    DOI: 10.1002/nme.4403
    Data de publicació: 2013-02
    Article en revista
    Accés al text complet
  • On the interpolation of normal vectors for triangle meshes

     Ubach, P.; Estruch, C.; Garcia, J.
    International journal for numerical methods in engineering
    Vol. 96, num. 4, p. 247-268
    DOI: 10.1002/nme.4567
    Data de publicació: 2013
    Article en revista
  • Efficiency of high-order elements for continuous and discontinuous Galerkin methods

     Huerta, A.; Angeloski, A.; Roca, X.; Peraire, J.
    International journal for numerical methods in engineering
    Vol. 96, num. 9, p. 529-560
    DOI: 10.1002/nme.4547
    Data de publicació: 2013
    Article en revista
  • Unconditionally stable operator splitting algorithms for the incompressible magnetohydrodynamics (MHD) system discretized by a stabilized finite element formulation based on projections

     Badia, S.; Planas, R.; Gutierrez, V.
    International journal for numerical methods in engineering
    Vol. 93, num. 3, p. 302-328
    DOI: 10.1002/nme.4392
    Data de publicació: 2013-01
    Article en revista
  • Combined Eulerian-PFEM approach for analysis of polymers in fire situations

     Marti, J.; Ryzhakov, P.; Idelsohn, Sergio R.; Oñate, E.
    International journal for numerical methods in engineering
    Vol. 92, num. 9, p. 782-801
    DOI: 10.1002/nme.4357
    Data de publicació: 2012-11-30
    Article en revista
  • A note on upper bound formulations in limit analysis

     Muñoz, J.J.; Huerta, A.; Bonet, J.; Peraire, J.
    International journal for numerical methods in engineering
    Vol. 91, num. 8, p. 896-908
    DOI: 10.1002/nme.4303
    Data de publicació: 2012-08-24
    Article en revista
  • A symmetric method for weakly imposing Dirichlet boundary conditions in embedded finite element meshes

     Baiges, J.; Codina, R.; Henke, F.; Shahmiri, S.; Wall, W.A.
    International journal for numerical methods in engineering
    Vol. 90, num. 5, p. 636-658
    DOI: 10.1002/nme.3339
    Data de publicació: 2012-05
    Article en revista
  • A new bipenalty formulation for ensuring time step stability in time domain computational dynamics  Accés obert

     Hetherington, J.; Rodriguez-Ferran, A.; Askes, H.
    International journal for numerical methods in engineering
    Vol. 90, num. 3, p. 269-286
    DOI: 10.1002/nme.3314
    Data de publicació: 2012-04-20
    Article en revista
    Accés al text complet
  • Modeling steel fiber reinforced concrete: numerical immersed boundary approach and a phenomenological mesomodel for concrete-fiber interaction  Accés obert

     Pros, A.; Diez, P.; Molins, C.
    International journal for numerical methods in engineering
    Vol. 90, num. 1, p. 65-86
    DOI: 10.1002/nme.3312
    Data de publicació: 2012-04
    Article en revista
    Accés al text complet
  • A Petrov-Galerkin formulation for the alpha interpolation of FEM and FDM stencils: Applications to the Helmholtz equation

     Nadukandi, P.; Oñate, E.; Garcia, J.
    International journal for numerical methods in engineering
    Vol. 89, num. 11, p. 1367-1391
    DOI: 10.1002/nme.3291
    Data de publicació: 2012-03-16
    Article en revista
  • Multiscale domain decomposition analysis of quasi-brittle heterogeneous materials

     Lloberas-Valls, O.; Rixen, D.; Simone, A.; Sluys, L.
    International journal for numerical methods in engineering
    Vol. 89, num. 11, p. 1337-1366
    DOI: 10.1002/nme.3286
    Data de publicació: 2012-03
    Article en revista